# SDR FDEA202208192003

- Difficulty date: August 19, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 33,657 hours, 18,666 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #5 SPOILER CENTER O/B HINGE ARM LOWER SURFACE FOUND DELAMINATION (AREA:   15MM*25MM, DEPTH: 2.05MM) AND CENTER I/B HINGE ARM O/B SIDE FOUND DELAMINATION   (AREA: 30MM*10MM, DEPTH: 1.12MM) AND UPPER SURFACE FOUND DELAMINATION (AREA1:   30MM*12MM, DEPTH: 1.5MM;AREA2: 45MM*18MM, DEPTH: 1.5MM;AREA3: 30MM*26MM, DEPTH:   1.0MM) PERFORMED THE REPAIR ON LH WING #5 SPOILER AS PER A300-600F SRM57-72-11-201 PARA12   AND FEDEX EA 6-5750-T0369910 P1 TITLE:WING-FLIGHT SURFACES-LH 5# SPOILER CENTER   HINGE ARM LOWER AND OUTSIDE SURFACES DELAMINATION.THIS WAS CAT A REPAIR AND   MAJOR REPAIR IAW FEDEX GMM6-2-100
